advertisement
Question
Posted by: boing | 2011/10/24

brain zaps

hi there, tried to go off AD''s , got the most awful brain zaps, resumed taking them. Know anything about these zaps? Really awful. I remember when i was like 10 yrs old or so, and often i''d get ''minor'' brain zaps for no specific reason at all, almost like that deja vu sensation, but a light brain zap instead, they were barely noticable, but there. Heard of this before? Appreciate it, thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

We well recognize that some people experience such zaps, but not clear yet why some people don't get them, or why they occur when they occur.
I haven't before heard of such minor zaps occurring randomly in a young person. I wonder if this is more common an experience than is recognized, and maybe people with very minor natural zaps, may somehow be wired in a way that makes them more at risk of major zaps on later AD withdrawal ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: ANon | 2011/10/26

What AD are you trying to stop? you can ask for 1 Prozac tablet. It has a very long halflife and can stop the zaps. Zoloft is the worst to come off, and the singele Prozac pretty much takes the zaps away.

Reply to ANon
Posted by: cybershrink | 2011/10/24

We well recognize that some people experience such zaps, but not clear yet why some people don't get them, or why they occur when they occur.
I haven't before heard of such minor zaps occurring randomly in a young person. I wonder if this is more common an experience than is recognized, and maybe people with very minor natural zaps, may somehow be wired in a way that makes them more at risk of major zaps on later AD withdrawal ?

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement